MathSciNet Relay Station
MathSciNet bibliographic data
MR240887 (39 #2232) 60.80
Moran, P. A. P. A theory of dams with continuous input and a general release rule. J. Appl. Probability 6 1969 88–98.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement